# SDR COM11907

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 7600 · Engine Controls
- Part: Rigging
- Condition: Out Of Adjust
- Location: Rt Prop
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PROPELLER WILL NOT FEATHER BY USING THE CONDITION LEVER.  ADJUSTED ENGINE RIGGING.
